An Improvement of Non-Binary Single b-Burst of Insertion/Deletion Correcting Code

Toyohiko SAEKI  Takayuki NOZAKI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E102-A   No.12   pp.1591-1599
Publication Date: 2019/12/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E102.A.1591
Type of Manuscript: Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
burst insertion/deletion correcting code,  burst insertion/deletion channel,  non-binary code,  

Full Text: PDF(587.4KB)>>
Buy this Article

This paper constructs non-binary codes correcting a single b-burst of insertions or deletions with large cardinalities. This paper also provides insertion and deletion correcting algorithms of the constructed codes and evaluates a lower bound of the cardinalities of the constructed codes. Moreover, we evaluate a non-asymptotic upper bound on the cardinalities of arbitrary codes which correct a single b-burst of insertions or deletions.